JMI cover

Journal of Mathematical Inequalities

Volume: 6

Year: 2012

Articles

Issue: 1 (March, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-01 Waleed Abuelela: Hardy inequalities for some non-convex domains 1–14 View View
06-02 Takayuki Furuta: Operator functions on chaotic order involving order preserving operator inequalities 15–31 View View
06-03 Aleksandra Čižmešija: The optimal power mean bounds for two convex combinations of A-G-H means 33–41 View View
06-04 Naveed Latif, Josip Pečarić, Ivan Perić: Log-convexity and Cauchy means related to Berwald's inequality 43–56 View View
06-05 D. Ş. Marinescu, M. Monea, M. Opincariu, M. Stroe: Note on Hadwiger-Finsler's inequalities 57–64 View View
06-06 Peter R. Mercer: Relative convexity and quadrature rules for the Riemann-Stieltjes integral 65–68 View View
06-07 Kuang Jichang: Generalized Hilbert operators on weighted Morrey-Herz spaces 69–77 View View
06-08 Abdulmalik A. Altwaty, Paul Eloe: The role of concavity in applications of avery type fixed point theorems to higher order differential equations 79–90 View View
06-09 Klaus Schiefermayr: Inequalities for the Jacobian elliptic functions with complex modulus 91–94 View View
06-10 Yasuo Nakasuji, Keisaku Kumahara, Sin-Ei Takahasi: A new interpretation of Chebyshev's inequality for sequences of real numbers and quasi-arithmetic means 95–105 View View
06-11 Tonglin Wang, Run Xu: Some integral inequalities in two independent variables on time scales 107–118 View View
06-12 Tatsuya Koizumi, Keiichi Watanabe: A remark on extension of order preserving operator inequality 119–124 View View
06-13 Mario Krnić, Neda Lovriპvić, Josip Pečarić: On some properties of Jensen-Mercer's functional 125–139 View View
06-14 V. Čuljak: Schur-convexity of the weighted Čebyšev functional II 141–147 View View
06-15 Lijuan Liu, Wei Wang: Fourier transform and Lp-mixed centroid bodies 149–159 View View
Issue: 2 (June, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-16 Takahiko Nakazi: Weighted interpolation of weighted p sequences and Carleson inequality 161–166 View View
06-17 Cătălin Ţigăeru: An inequality in the complex domain 167–173 View View
06-18 G. J. O. Jameson, T. P. Jameson: An inequality for the gamma function conjectured by D. Kershaw 175–181 View View
06-19 Vandanjav Adiyasuren, Tserendorj Batbold: Some new inequalities similar to Hilbert-type integral inequality with a homogeneous kernel 183–193 View View
06-20 Jian Liu: Some new inequalities for an interior point of a triangle 195–204 View View
06-21 Ladislav Matejíčka: Further development and refining some inequalities for polynomial zeros 205–214 View View
06-22 Modeste Essoh, Ibrahim Fofana: A weak Poincaré-Sobolev inequality for functions in Morrey spaces 215–227 View View
06-23 Liwei Du, Run Xu: Some new Pachpatte type inequalities on time scales and their applications 229–240 View View
06-24 Wei-Feng Xia, Walther Janous, Yuming Chu: The optimal convex combination bounds of arithmetic and harmonic means in terms of power mean 241–248 View View
06-25 Mehdi Hassani: On a function associated with the generalized Euler constant for an arithmetic progression 249–252 View View
06-26 Kanya Ishizaka: On power sums of convex functions in local minimum energy problem 253–271 View View
06-27 Zisheng Hu, Senlin Xu: An inequality between the integral norm and Euclidean norm of a symmetric bilinear form 273–278 View View
06-28 Limin Zou, Youyi Jiang: Inequalities for unitarily invariant norms 279–287 View View
06-29 Marek Niezgoda: On Diaz-Metcalf and Klamkin-McLenaghan type operator inequalities 289–297 View View
06-30 Edward Neuman: Inequalities involving multivariate convex functions IV 299–305 View View
06-31 Serena Boccia, Maria Salvato, Maria Transirico: A priori bounds for elliptic operators in weighted Sobolev spaces 307–318 View View
06-32 Gao Hongya, Hou Lanru: Two-weight Caccioppoli-type estimates and weak reverse Hölder inequalities for 𝒜-harmonic tensors 319–331 View View
Issue: 3 (September, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-33 Péter Ivády: On a beta function inequality 333–341 View View
06-34 Chokri Abdelkefi, Abdessattar Jemai: Integrability theorems for Fourier-Jacobi transforms 343–353 View View
06-35 Tonglin Wang, Run Xu: Bounds for some new integral inequalities with delay on time scales 355–366 View View
06-36 Fahim Lakhal: A new nonlinear integral inequality of Wendroff type with continuous and weakly singular kernel and its application 367–379 View View
06-37 Wenjun Liu, Adnan Tuna: Weighted Ostrowski, trapezoid and Grüss type inequalities on time scales 381–399 View View
06-38 Yang Bicheng, Mario Krnić: A half-discrete Hilbert-type inequality with a general homogeneous kernel of degree 0 401–417 View View
06-39 Li Yin, Qiu-Ming Luo, Feng Qi: Several integral inequalities on time scales 419–429 View View
06-40 Erik Talvila, Matthew Wiersma: Optimal error estimates for corrected trapezoidal rules 431–445 View View
06-41 Yilun Shang: On a conjecture of Schinzel and Zassenhaus 447–451 View View
06-42 Chuanjiang He, Limin Zou, Shahid Qaisar: On improved arithmetic-geometric mean and Heinz inequalities for matrices 453–459 View View
06-43 Hark-Mahn Kim, Juri Lee, Eunyoung Son: Approximate functional inequalities by additive mappings 461–471 View View
06-44 Jun-Ichi Fujii, Josip Pečarić, Yuki Seo: The Jensen inequality in an external formula 473–480 View View
06-45 Masatoshi Ito: Matrix inequalities including Furuta inequality via Riemannian mean of n-matrices 481–491 View View
06-46 Yun Hua: Refinements and sharpness of some new Huygens type inequalities 493–500 View View
06-47 Vania Mascioni: An inequality for the binary entropy function and an application to binomial coefficients 501–507 View View
Issue: 4 (December, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-48 Jiao-Lian Zhao, Qiu-Ming Luo, Bai-Ni Guo, Feng Qi: Logarithmic convexity of Gini means 509–516 View View
06-49 Gergő Nemes: A remark on some accurate estimates of π 517–521 View View
06-50 Li Zhang, Ze-Hua Zhou: Generalized composition operator from Bloch-type spaces to mixed-norm space on the unit ball 523–532 View View
06-51 Zhen-Hang Yang: New sharp bounds for identric mean in terms of logarithmic mean and arithmetic mean 533–543 View View
06-52 Hongya Gao, Wenjuan Niu: Sharp inequalities related to one-parameter mean and Gini mean 545–555 View View
06-53 Hark-Mahn Kim, Madjid Eshaghi Gordji, Abbas Javadian, Ick-Soon Chang: Homomorphisms and derivations on unital C-$algebras related to Cauchy-Jensen functional inequality 557–565 View View
06-54 Yong-Min Li, Bo-Yong Long, Yu-Ming Chu: Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean 567–577 View View
06-55 Tatsuya Koizumi, Keiichi Watanabe: On monotonicity of some operator functions related to order preserving operator inequalities 579–587 View View
06-56 R. Lashkaripour, J. Fathi: Norms of matrix operators on bvp 589–592 View View
06-57 Wei-dong Jiang: Some sharp inequalities involving reciprocals of the Seiffert and other means 593–599 View View
06-58 Sanja Singer: Perturbation bounds for singular values of matrices with singletons 601–613 View View
06-59 Xingkai Hu: Some inequalities for unitarily invariant norms 615–623 View View
06-60 Limin Zou: A lower bound for the smallest singular value 625–629 View View
06-61 J. Pečarić, J. Perić: Remarks on the paper “Jensen's inequality and new entropy bounds'' of S. Simić 631–636 View View
06-62 Edward Neuman: A note on a certain bivariate mean 637–643 View View
06-63 Feng Qi, Qiu-Ming Luo, Bai-Ni Guo: A simple proof of Oppenheim's double inequality relating to the cosine and sine functions 645–654 View View
06-64 Xiangxing Tao, Yunpin Wu: Boundedness for the multi-commutators of Calderón-Zygmund operators 655–672 View View
06-65 Chao-Ping Chen: Wilker and Huygens type inequalities for the Lemniscate functions 673–684 View View